Volume 34, Issue 2
Inequalities Concerning The Maximum Modulus of Polynomials

B. A. Zargar, A. W. Manzoor & Shaista Bashir

Anal. Theory Appl., 34 (2018), pp. 175-186.

Published online: 2018-07

Preview Full PDF 324 1370
Export citation
  • Abstract

1532136064663133.png

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-34-175, author = {}, title = {Inequalities Concerning The Maximum Modulus of Polynomials}, journal = {Analysis in Theory and Applications}, year = {2018}, volume = {34}, number = {2}, pages = {175--186}, abstract = {

1532136064663133.png

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2018.v34.n2.7}, url = {http://global-sci.org/intro/article_detail/ata/12585.html} }
TY - JOUR T1 - Inequalities Concerning The Maximum Modulus of Polynomials JO - Analysis in Theory and Applications VL - 2 SP - 175 EP - 186 PY - 2018 DA - 2018/07 SN - 34 DO - http://dor.org/10.4208/ata.2018.v34.n2.7 UR - https://global-sci.org/intro/article_detail/ata/12585.html KW - AB -

1532136064663133.png

B. A. Zargar, A. W. Manzoor & Shaista Bashir. (1970). Inequalities Concerning The Maximum Modulus of Polynomials. Analysis in Theory and Applications. 34 (2). 175-186. doi:10.4208/ata.2018.v34.n2.7
Copy to clipboard
The citation has been copied to your clipboard